Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headaches, nausea, stomach cramps, wanted to delay periods, on Primolut N medication. Okay to discontinue ?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I go on a cruise on Saturday, to delay my period the doctor prescribed Primolut. I started taking it yesterday and I feel terrible. Headache, nausea, tummy cramps. Will these symptoms go away, they are actually worse than having my period? If I stop taking it now will my period come straight away?
Posted Sat, 28 Apr 2012 in Women's Health
Answered by Dr. Minoo Bhagia 4 hours later
Thanks for your query.

Yes you can stop Primolut N and periods will start automatically.

They may get delayed or irregular but there is nothing to worry about.

For headache and nausea you can take paracetamol with domperidone if available.

You can also take simple paracetamol 500mg for pain abdomen as well as headache.Take this under the guidance of physician.

Hope i have answered your query.I will be available for follow up.

Best wishes
Happy journey
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor